# SDR DL73K011885

- Difficulty date: December 2, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 51,152 hours, 39,651 cycles
- Engine: Pwa JT8D15
- Engine time: 44,310 hours, 34,663 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 44,310 hours, 34,663 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

IR - COMPRESSOR STALL NR 1 ENG ON TAKE TAKE OFF. INITIATED ABORT BETWEEN 70-80 KTS. DEAD HEATING CAPT REPORTED BRIGHT FLASH FROM NR 1 ENG SHORTLY AFTER T/O PWR ADDED. REPLACED ENGINE.
